# SDR DALA2020022801492

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 66,621 hours, 8,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON DOOR 4L FOUND DAMAGED. REMOVED DOUBLER AND FABRICATED FILLER AND DOUBLER PER SRM 52-13-00-200-013 AND INSTALLED. LP 1507743
